# SDR DXTA2023062689400

- Difficulty date: August 24, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 14,468 hours, 9,559 cycles
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30B425801
- Condition: Defective
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE OVERTEMP: LEFT ENGINE TEMP CLIMBED TO 930 ON TAKEOFF IN THE T/O DETENT.  REDUCED POWER TO MCT DETENT AND THE TEMP REDUCED SLIGHTLY BUT WAS STILL ABOVE 920.  TOTAL TIME OVER 920 WAS ABOUT 1 MINUTE.  REMOVED LEFT ENGINE  DUE TO ITT EXCEEDANCE. INSTALLED AN INSPECTED ENGINE IN LEFT POSITION OF AIRCRAFT. ACCOMPLISHED ENGINE FUEL SYSTEM DEPRESERVATION. COMPLIED WITH ENGINE GROUND RUNS, LEAK AND OPERATIONAL CHECKS INCLUDING CHECKS1 THROUGH 8 OF THE EMM TABLE 501, 71-00-00. NO DISREPANCIES NOTED. ALL PARAMETERS WITHIN LIMITS. IAW AMM71-00-10, 71-00-20, 71-00-30 AND EMM 71-00-00.  ORIGINAL SUBMISSION DATE; 6/26/2023
